IDEAS home Printed from https://ideas.repec.org/a/eee/jimfin/v15y1996i1p1-17.html
   My bibliography  Save this article

Real stock prices and the long-run money demand function: evidence from Canada and the USA

Author

Listed:
  • Choudhry, Taufiq

Abstract

No abstract is available for this item.

Suggested Citation

  • Choudhry, Taufiq, 1996. "Real stock prices and the long-run money demand function: evidence from Canada and the USA," Journal of International Money and Finance, Elsevier, vol. 15(1), pages 1-17, February.
  • Handle: RePEc:eee:jimfin:v:15:y:1996:i:1:p:1-17
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0261-5606(95)00041-0
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Dickey, David A & Rossana, Robert J, 1994. "Cointegrated Time Series: A Guide to Estimation and Hypothesis Testing," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 56(3), pages 325-353, August.
    2. Miller, Stephen M, 1991. "Monetary Dynamics: An Application of Cointegration and Error-Correction Modeling," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 23(2), pages 139-154, May.
    3. Ghysels, Eric & Perron, Pierre, 1993. "The effect of seasonal adjustment filters on tests for a unit root," Journal of Econometrics, Elsevier, vol. 55(1-2), pages 57-98.
    4. Kwiatkowski, Denis & Phillips, Peter C. B. & Schmidt, Peter & Shin, Yongcheol, 1992. "Testing the null hypothesis of stationarity against the alternative of a unit root : How sure are we that economic time series have a unit root?," Journal of Econometrics, Elsevier, vol. 54(1-3), pages 159-178.
    5. Michael J. Hamburger, 1987. "A Stable Money Demand Function," Contemporary Economic Policy, Western Economic Association International, vol. 5(1), pages 34-40, January.
    6. Granger, C. W. J., 1988. "Some recent development in a concept of causality," Journal of Econometrics, Elsevier, vol. 39(1-2), pages 199-211.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jimfin:v:15:y:1996:i:1:p:1-17. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/30443 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.